# SDR DALA1017139613

- Difficulty date: July 19, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- Aircraft time: 80,519 hours, 87,945 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PRIOR TO PUSHBACK FROM THE GATE, THE CABIN FILLED WITH SMOKE/HAZE, FOLLOWED BY A RUBBER SMELL.  FOUND LT ACM SEIZED AND PUTTING OIL INTO DISTRIBUTION SYSTEM.  REPLACED ACM AND PERFORMED DUCT BURNOUT.
